# SDR ASAA2023021941996

- Difficulty date: February 19, 2023
- Submitted: February 20, 2023
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 25,412 hours, 7,970 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SINGLE L FMC FAIL. VTK AND AMBER "MAP" ON CA SIDE ND INFLIGHT. FMC BOTH ON RIGHT FOR SINGLE FMC OPS FOR REMAINDER OF FLIGHT. GROUNDED - YES. PERFORMED B737-900 FIM 34-61 TASK 801 FOUND MULTIPLE PGM FAULTS ON LAST LEG PERFORMED C/B RESET AND ALL DISPLAY FLAGS EXTINGUISHED. FAULTS NO LONGER ACTIVE ALL REQUIRED TESTS PASSED.
